# SDR UHLA2010110900199

- Difficulty date: November 9, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N202JQ
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000240
- Aircraft time: 5,285 hours, 4,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN EMERGENCY LIGHTS STUCK ON.  CHARGED BATTERIES AND CYCLED AIRCRAFT POWER.
